# SDR UIEA2012051100211

- Difficulty date: May 11, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 43,076 hours, 6,918 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Condition: Inoperative
- Location: Vhf
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INOPERATIVE LEFT VHF AFTER 5 HOURS IN FLIGHT, STRONG ELECTRICAL ODOR COMING FROM RADIO PANEL.  LT SIDE RADIO CONTROL PANEL, AUDIO CONTROL PANEL REMOVED FROM RACK, ALL CONNECTORS AND WIRING HARNESS INSPECTED, NO CHAFED WIRING FOUND AND NO WIRE DAMAGE FOUND.  LEFT VHF, ACP AND ASSOCIATED RADIOS CHECKED NORMAL.
